MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM10120
Medical Device Problem Codes Failure to Reset (1532); Misfire (2532); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.Based on the investigation of the returned catheter sample an outer sheath fracture leading to a partial deployment could be confirmed.The system was found in activated condition and the sheath was found fractured with elongation at the fracture site which led to the conclusion that increased friction / release force affected the system when the stent graft was partially deployed.Removal difficulty was considered a consequence of the sheath fracture.System bend as malfunction could not be confirmed.The device is labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model fem10120 endovascular stent graft allegedly experienced material deformation, fractured, misfired, and had retraction problems.This report was received from one source.The event involved a patient with no known impact to the patient.The patients gender, age and weight were not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9192289
Report Number2020394-2019-03937
Device Sequence Number3660484
Product Code PFV
UDI-Device Identifier04049519008622
UDI-Public(01)04049519008622
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM10120
Device Catalogue NumberFEM10120
Device Lot NumberANDQ2649
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1